# SDR YENA201707170589

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 46,304 hours, 16,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENNACE, CORROSION WAS DISCOVERED ON AFT CABIN PAX DOOR SILL AT FRAME 66 ON TOP FACE.  REMOVED CORROSION AND FOUND BEYOND LIMITS.  REPAIRED IAW SRM 53-41-14-300-001.
